# SDR 372PA0046

- Difficulty date: July 6, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 35,527 hours, 27,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT INTERIOR LIGHT INOP.  REPLACED RIGHT OVERWING EMERGENCY EXIT INTERIOR LIGHT BATTERY PACK.  OPS CHECK GOOD PER MM 33-50-00.
